Multi-type branching processes with time-dependent branching rates

Loading...
Thumbnail Image

Date

2018-09-01

Journal Title

Journal ISSN

Volume Title

Repository Usage Stats

86
views
36
downloads

Citation Stats

Abstract

Copyright © Applied Probability Trust 2018. Under mild nondegeneracy assumptions on branching rates in each generation, we provide a criterion for almost sure extinction of a multi-type branching process with time-dependent branching rates. We also provide a criterion for the total number of particles (conditioned on survival and divided by the expectation of the resulting random variable) to approach an exponential random variable as time goes to ∞.

Department

Description

Provenance

Citation

Published Version (Please cite this version)

10.1017/jpr.2018.46

Publication Info

Dolgopyat, D, P Hebbar, L Koralov and M Perlman (2018). Multi-type branching processes with time-dependent branching rates. Journal of Applied Probability, 55(3). pp. 701–727. 10.1017/jpr.2018.46 Retrieved from https://hdl.handle.net/10161/19319.

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.


Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.